# SDR DLM88951010

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 49801
- Condition: Lightning Strike
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND RIGHT ELEVATOR OUTBOARD LOWER SKIN WITH BURN MARKS.  LIGHTNING DAMAGE, AT 8 INCHES FROM TIP 4 INCHES FROM T/E.  REPAIRED PER SRM 55-03.
